# SDR SWAA2021030252011

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 13,886 hours, 6,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPROTED 2 EMER FLASHLIGHTS NO GREEN LED ON TEST R&R'D TWO AFT EMER FLASHLIGHTS AND TAMPER SEALS AMM 25-64-00 TEST CHECK GOOD
